Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 149, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 25, 2008, 6:44 PM CDT for Crawford County, Richland County, Vernon County, Wisconsin. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2008, 6:44 PM CDT (23:44 UTC)
- Expired
- Jul 25, 2008, 7:45 PM CDT
- In force
- 61 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
Counties Crawford County, WI, Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 73 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 7:00 PM CDT | TSTM WND DMG | 2 Se Bosstown, WI | STRAIGHT LINE WIND DEBRIS PATH OF AROUND 1/4 MILE OF BRANCHES/LEAVES/TREES BENT OVER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:45 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 252344
SVRARX
WIC023-103-123-260045-
/O.NEW.KARX.SV.W.0149.080725T2344Z-080726T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
644 PM CDT FRI JUL 25 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
WESTERN RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
SOUTH CENTRAL VERNON COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 745 PM CDT
* AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
READSTOWN...OR 7 MILES SOUTHEAST OF VIROQUA...MOVING SOUTHEAST AT
19 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SOLDIERS GROVE AROUND 650 PM...
SUGAR GROVE AROUND 655 PM...
SYLVAN AND CLAYTON AROUND 700 PM...
ROLLING GROUND AND ASH RIDGE AROUND 705 PM...
BOSSTOWN AND SABIN AROUND 710 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4334 9031 4318 9063 4317 9069 4308 9085
4351 9110 4352 9056
TIME...MOT...LOC 2344Z 313DEG 17KT 4346 9075
$$
BOYNE5 follow-up statements
000
WWUS53 KARX 252356
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
656 PM CDT FRI JUL 25 2008
WIC023-103-123-260045-
/O.CON.KARX.SV.W.0149.000000T0000Z-080726T0045Z/
VERNON WI-RICHLAND WI-CRAWFORD WI-
654 PM CDT FRI JUL 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN CRAWFORD...WESTERN RICHLAND AND SOUTH CENTRAL VERNON
COUNTIES...
AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR READSTOWN...OR 12 MILES SOUTHEAST OF VIROQUA...MOVING SOUTHEAST
AT 20 MPH.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED JUST EAST OF PURDY IN VERNON
COUNTY. THIS THUNDERSTORM WAS MOVING SOUTHEAST AT 20 MPH...AND IT WAS
CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 4334 9031 4318 9063 4317 9069 4308 9085
4351 9110 4352 9056
TIME...MOT...LOC 2354Z 313DEG 17KT 4343 9070
$$
BOYNE000
WWUS53 KARX 260003
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
703 PM CDT FRI JUL 25 2008
WIC023-103-123-260045-
/O.CON.KARX.SV.W.0149.000000T0000Z-080726T0045Z/
VERNON WI-RICHLAND WI-CRAWFORD WI-
701 PM CDT FRI JUL 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN CRAWFORD...WESTERN RICHLAND AND SOUTH CENTRAL VERNON
COUNTIES...
AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOSSTOWN...OR
14 MILES WEST OF RICHLAND CENTER...MOVING SOUTHEAST AT 29 MPH.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF WEST PRAIRIE.
THIS THUNDERSTORM WAS CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
THUNDERSTORM WAS MOVING SOUTHEAST AT 25 MPH.
LAT...LON 4334 9031 4318 9063 4317 9069 4308 9085
4351 9110 4352 9056
TIME...MOT...LOC 0001Z 313DEG 25KT 4337 9062
$$
BOYNE000
WWUS53 KARX 260016
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
716 PM CDT FRI JUL 25 2008
WIC023-103-123-260045-
/O.CON.KARX.SV.W.0149.000000T0000Z-080726T0045Z/
VERNON WI-RICHLAND WI-CRAWFORD WI-
714 PM CDT FRI JUL 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN CRAWFORD...WESTERN RICHLAND AND SOUTH CENTRAL VERNON
COUNTIES...
AT 712 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR COUNTY ROADS Z Z AND Q...OR NEAR RICHLAND CENTER...MOVING
SOUTHEAST AT 31 MPH.
OTHER SEVERE THUNDERSTORMS WERE LOCATED JUST NORTHEAST OF SOLDIERS
GROVE AND 10 MILES EAST OF RISING SUN. THESE THUNDERSTORMS WERE
MOVING SOUTHEAST AT 25 MPH.
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4334 9032 4318 9064 4317 9070 4308 9085
4351 9110 4352 9057
TIME...MOT...LOC 0014Z 302DEG 27KT 4331 9046
$$
BOYNE000
WWUS53 KARX 260031
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
731 PM CDT FRI JUL 25 2008
WIC023-103-123-260045-
/O.CON.KARX.SV.W.0149.000000T0000Z-080726T0045Z/
VERNON WI-RICHLAND WI-CRAWFORD WI-
731 PM CDT FRI JUL 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN CRAWFORD...WESTERN RICHLAND AND SOUTH CENTRAL VERNON
COUNTIES...
AT 731 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR ROLLING
GROUND...OR 16 MILES WEST OF RICHLAND CENTER...MOVING SOUTHEAST AT
18 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MOUNT ZION AROUND 735 PM...
TAVERA AND FIVE POINTS AROUND 740 PM...
RICHLAND CENTER AND EXCELSIOR AROUND 745 PM...
LAT...LON 4334 9032 4318 9064 4317 9070 4308 9085
4351 9110 4352 9057
TIME...MOT...LOC 0031Z 318DEG 16KT 4333 9068
$$
BOYNE000
WWUS53 KARX 260043 RRA
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
743 PM CDT FRI JUL 25 2008
WIC023-103-123-260054-
/O.EXP.KARX.SV.W.0149.000000T0000Z-080726T0045Z/
VERNON WI-RICHLAND WI-CRAWFORD WI-
744 PM CDT FRI JUL 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD...WESTERN
RICHLAND AND SOUTH CENTRAL VERNON COUNTIES EXPIRES AT 745 PM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.
LAT...LON 4334 9032 4318 9064 4317 9070 4308 9085
4351 9110 4352 9057
TIME...MOT...LOC 0044Z 318DEG 16KT 4329 9063
$$
BOYNEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:55 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 25, 2:55 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 255 PM CDT FRI JUL 25 2008 .SHORT TERM...TONIGHT THROUGH MONDAY FORECAST FOCUS IS ON FRONTAL PASSAGE/CONVECTIVE THREAT INTO THIS EVENING...AND POSSIBLE MCS AFFECTING THE AREA SATURDAY NIGHT INTO SUNDAY. SURFACE MAP THIS AFTERNOON HAD AN AREA OF LOW PRESSURE OVER WESTERN ONTARIO WITH A COLD FRONT TRAILING SOUTHWESTWARD THROUGH FAR NORTHWEST WI THROUGH SOUTHWEST MN. RADAR MOSAIC WAS SHOWING A LINE OF STRONG CONVECTION TIED RIGHT ALONG THE COLD FRONT WHERE CONVERGENCE/MOISTURE POOLING/CAPE IS BEING MAXIMIZED. TEMPERATURES ACROSS THE AREA RANGED FROM THE MID 60S ACROSS NORTH CENTRAL WI UNDER THICK CLOUD COVER TO THE LOWER 80S ACROSS SOUTHEAST MN WHERE SOME CLEARING WAS TAKING PLACE AHEAD OF THE FRONT. 25.12Z GFS AND NAM PRETTY MUCH ON THE SAME PAGE AS FAR AS OVERALL SYNOPTIC PATTERN THROUGH THE PERIOD IS CONCERNED. THE MODELS CONTINUE TO SHOW THE FRONT/ASSOCIATED CONVECTION MOVING THROUGH THE AREA THIS EVENING...DEPARTING THE AREA BY MIDNIGHT. THERE IS STILL A CHANCE THAT A FEW STORMS COULD BE SEVERE THIS EVENING WITH LARGE HAIL AND DAMAGING WIND BEING THE MAIN THREAT. OTHERWISE...HIGH PRESSURE WILL BUILD IN FROM THE PLAINS AFTER MIDNIGHT...PROVIDING CLEARING SKIES OVER THE AREA. HIGH PRESSURE WILL REMAIN IN CONTROL THROUGH SATURDAY FOR MOSTLY/PARTLY SUNNY SKIES AND HIGHS IN THE LOW-MID 80S. ISENTROPIC LIFT/MOISTURE TRANSPORT AHEAD OF A MID-LEVEL SHORTWAVE TROUGH MOVING ACROSS THE NORTHERN HIGH PLAINS WILL PRODUCE SOME CONVECTION ACROSS THE PLAINS. SOME MID-HIGH CLOUD DEBRIS CLOUDS FROM THIS CONVECTION WILL SPREAD INTO WESTERN SECTIONS OF THE DURING THE LATE AFTERNOON HOURS. THE MODELS HAVE SHIFTED MCS TRACK ASSOCIATED WITH THE LIFT AHEAD OF THE PLAINS SHORTWAVE FURTHER NORTH INTO OUR AREA LATER SATURDAY NIGHT THROUGH SUNDAY. BASED ON THIS SIGNAL...HAVE RAISED SHRA/TS CHANCES AND BROUGHT THEM FURTHER NORTH. THE 25.12Z NAM AND 25.09Z SREF SHOWING MOISTURE TRANSPORT VECTORS POINTING INTO SOUTHERN SECTIONS OF THE AREA. THIS WOULD PUT HIGHEST SHRA/TS CHANCE SOUTH OF I-90. HAVE TRENDED POP/WX/QPF GRIDS ACCORDINGLY. SO FAR...IT APPEARS THIS MCS SHOULD REMAIN BEHAVED WITH ELEVATED CAPES IN THE 1000-2000J/KG RANGE AND EFFECTIVE SHEAR AROUND 20KTS. COULD SEE A FEW STORMS WITH SMALL HAIL IN THE STRONGER ELEVATED UPDRAFTS...BUT OVERALL SHOULD REMAIN BELOW SEVERE LIMITS. FOR SUNDAY NIGHT THOUGH MONDAY...A RIDGE OF HIGH PRESSURE WILL BUILD/MOVE ACROSS THE AREA FOR DRY AND SEASONABLY WARM TEMPERATURES. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY 25.00Z ECMWF/25.12Z GFS START OFF IN FAIRLY GOOD AGREEMENT MONDAY NIGHT/TUESDAY BRINGING A MID-LEVEL/SURFACE TROUGH THROUGH THE FLAT RIDGE IN PLACE OVER THE NORTHERN PLAINS INTO THE UPPER MIDWEST. BOTH MODELS INDICATING A RESPECTABLE MCS ASSOCIATED WITH THIS WAVE MOVING INTO THE AREA AS EARLY AS MONDAY NIGHT AND THEN THROUGH THE REST OF THE AREA ON TUESDAY. WILL CONTINUE SLIGHT CHANCE OF SHRA/TS MONDAY NIGHT AND MOVE SLIGHT CHANCES TO 30 POP ON TUESDAY. SHRA/TS CHANCES LINGER THROUGH TUESDAY NIGHT AS THE TROUGH CONTINUES TO PUSH SLOWLY THROUGH THROUGH THE AREA. MAY BE ENOUGH LINGER COLD AIR ALOFT/CYCLONIC FLOW ALOFT TO GENERATE A FEW SHOWERS/ISOLD T ACROSS THE EAST ON WEDNESDAY. THEN FOR THURSDAY THROUGH FRIDAY...THE MODELS DIVERGE SUBSTANTIALLY WITH THE GFS BUILDING THE RIDGE ACROSS THE NORTHERN PLAINS/UPPER MIDWEST WITH SHALLOW TROUGHING FURTHER INTO NORTHEAST CONUS. THE ECMWF ON THE OTHER HAND MAINTAINS A DEEP TROUGH DEVELOPING OVER THE UPPER MIDWEST/GREAT LAKES REGION. WILL MAINTAIN DRY FORECAST FOR NOW AND WAIT FOR BETTER AGREEMENT. DOES BEAR WATCHING FOR POSSIBLE INTRODUCTION OF PRECIPITATION CHANCES AND LOWER TEMPERATURES IF THE ECMWF WINS OUT. && .AVIATION...THIS AFTERNOON THROUGH SATURDAY A COLD FRONT WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS AS IT MOVES THROUGH THE REGION BETWEEN 25.20Z AND 26.03Z. WITH 0-6 KM EFFECTIVE SHEAR BETWEEN 35 AND 40 KNOTS...A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE. THE PRIMARY SEVERE WEATHER THREAT WOULD BE LARGE HAIL AND DAMAGING WINDS. THE FRONT WILL MOVE THROUGH KRST AROUND 25.22Z AND KLSE 26.00Z. SKIES SHOULD CLEAR WITHIN 3 HOURS AFTER THE FRONTAL PASSAGE. THERE MAY BE SOME VALLEY FOG POTENTIAL IN THE MISSISSIPPI AND WISCONSIN RIVER VALLEYS IF WE CAN GET SOME RAIN TO SATURATE THE BOUNDARY LAYER. FOR THE TIME BEING...I HAVE JUST KEPT THE SCATTERED DECK AROUND A 1000 FEET AT KLSE. IF WE DO NOT GET MUCH RAIN FROM THIS COLD FRONT...THIS WILL LIKELY HAVE TO BE REMOVED. VFR CONDITIONS ARE EXPECTED ON SATURDAY AS HIGH PRESSURE DRIFTS OVERHEAD. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...DAS AVIATION..........BOYNE
Hazardous weather outlook, Jul 25, 12:07 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LA CROSSE WI 1207 PM CDT FRI JUL 25 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-261100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 1207 PM CDT FRI JUL 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL PRODUCE SCATTERED THUNDERSTORMS AS IT MOVES SOUTHEAST THROUGH THE UPPER MISSISSIPPI RIVER VALLEY THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE BETWEEN 2 PM AND 10 PM WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY NIGHT...A THUNDERSTORM COMPLEX WILL DEVELOP OVER THE NORTHERN PLAINS...AND TRACK SOUTHEAST INTO IOWA AND ILLINOIS ON SUNDAY. THERE WILL BE A CHANCE FOR STORMS NORTH OF THIS MAIN AREA... INTO SOUTHEAST MINNESOTA AND SOUTHERN WISCONSIN. HOWEVER...AT THIS TIME ANY SEVERE WEATHER THREAT LOOKS TO STAY SOUTH OF THE LOCAL AREA. THUNDERSTORM CHANCES WILL RETURN FOR TUESDAY AND WEDNESDAY...AS A COLD FRONT APPROACHES FROM THE PLAIN STATES. ITS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SOME SPOTTER GROUPS MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RIECK/BOYNE
In the hours before
Local storm report, Jul 25, 5:25 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
525 PM CDT FRI JUL 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST NELSON 44.42N 92.00W
07/25/2008 E60 MPH BUFFALO WI FIRE DEPT/RESCUE
&&
BROOKSLocal storm report, Jul 25, 6:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
618 PM CDT FRI JUL 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL VIROQUA 43.56N 90.89W
07/25/2008 E0.75 INCH VERNON WI TRAINED SPOTTER
&&
BROOKSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 5:03 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 57 min |
| Jul 25, 5:54 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe | 36 min |
| Jul 25, 6:09 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 36 min |
| Jul 25, 6:29 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 19 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.